Florida, 2012Damaging Winds and Heavy Rain in Florida, August 2, 2012
August 2, 2012 · NWS JAX · 5 events in 3 counties and zones
A mid level trough was over coastal SE Ga and extended over NE Florida. This feature combined with prevailing WSW steering flow and a dominant west coast sea breeze sparked scattered severe storms over the area.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 5
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A mid level trough was over coastal SE Ga and extended over NE Florida. This feature combined with prevailing WSW steering flow and a dominant west coast sea breeze sparked scattered severe storms over the area. The airmass was very unstable with moderate moisture with precipitable water around 1.8 inches.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Aug 2, 2:00 PM EST, 2 hours 33 minutes earlier.
Area forecast discussion, Aug 2, 2:00 PM EST, 2 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
300 PM EDT THU AUG 2 2012
.SHORT TERM /TONIGHT THROUGH SATURDAY/...
NUMEROUS THUNDERSTORMS CONTINUE TO DEVELOP ACROSS CENTRAL/SOUTHERN
GEORGIA NEAR A TROUGH OF LOW PRESSURE...WITH SCATTERED ACTIVITY
ACROSS NE FLORIDA. HIGH RESOLUTION MODELS INDICATE THE CONVECTION
TO THE NORTH DIVING SOUTH ACROSS EXTREME NE FL BY EARLY THIS
EVENING BEFORE DISSIPATING BY LATE EVENING. WILL USE NUMEROUS POPS
FOR SE GA INTO NE FL THROUGH EARLY EVENING...WITH SCATTERED FURTHER
SOUTH WITH GULF AND ATLANTIC SEABREEZE INTERACTIONS. ACTIVITY WILL
DISSIPATE BY MIDNIGHT...WITH MAINLY DRY CONDITIONS OVERNIGHT THROUGH
FRIDAY MORNING. ANOTHER ROUND OF CONVECTION WILL OCCUR FRIDAY
AFTERNOON...BUT WITH THE COLD POOL TO THE NORTH WEAKENING A BIT...WILL
KEEP POPS SCATTERED WITH MAINLY SEABREEZE/SMALLER SCALE INTERACTIONS.
SATURDAY...
RIDGE WILL SHIFT NORTH OF THE AREA AND EASTERLY FLOW WILL PUSH
MORNING TO EARLY AFTERNOON SCATTERED SHOWER AND THUNDERSTORM
ACTIVITY ALONG THE EAST COAST TOWARD THE I-75 CORRIDOR IN THE
AFTERNOON. TEMPS WILL RANGE FROM NEAR 90 COAST TO MID TO PERHAPS
UPPER 90S IN THE WESTERN PORTIONS OF THE FORECAST AREA.
.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
POTENTIAL FOR WEAK TROPICAL WAVE/INVERTED TROUGH AXIS TO MOVE
NORTH INTO THE ATLANTIC AND NEAR THE FORECAST AREA ON SUNDAY. NAM
AND ECMWF ARE HITTING THIS THE HARDEST. GFS AND CANADIAN GEM NOT
SO MUCH...INDICATING A WEAKER WAVE MOVING MORE WESTERLY ACROSS THE
SOUTHERN FLORIDA PENINSULA. THE TRACK OF THIS WAVE WILL ULTIMATELY
DICTATE THE SENSIBLE WEATHER FORECAST ON SUNDAY. WILL SIDE WITH
THE GFS FOR NOW AND SHOW SCATTERED SHOWERS AND THUNDERSTORMS
MOVING EAST TO WEST ACROSS THE CWA FROM MORNING TO AFTERNOON. IF
THE WAVE TRACKS MORE NORTHERLY...THEN THUNDERSTORM COVERAGE WILL
END UP BEING MORE NUMEROUS ACROSS NORTHEAST FLORIDA ON SUNDAY.
NO CHANGES WERE MADE TO THE FORECAST BEYOND SUNDAY. TEMPERATURES
WILL AVERAGE NEAR NORMAL WITH SCATTERED THUNDERSTORMS EACH
AFTERNOON.
&&
.AVIATION...
THE EXPECTATION IS FOR STRONG TO SEVERE THUNDERSTORMS TO MOVE
SOUTH OUT OF SOUTHERN GEORGIA AND INTO EXTREME NORTHERN FLORIDA
LATE THIS AFTERNOON. HAVE ADDED +TSRA WITH IFR CONDITIONS
ALONG WITH THE POTENTIAL FOR STRONG GUSTY WINDS AT ALL TAFS
EXCEPT GNV WHERE THUNDERSTORM ACTIVITY IS EXPECTED TO BE MORE
ISOLATED.
&&
.MARINE...
S/SW FLOW THROUGH FRIDAY WILL BECOME SE OVER THE WEEKEND AS RIDGING
OVER NE FL MOVES TO THE NORTH. ANY NOCTURNAL SURGES OFFSHORE SHOULD
BE RELATIVELY WEAK...REMAINING 15 KNOTS OR LESS.
RIP CURRENTS: LOW RISK THROUGH FRIDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 73 93 72 95 / 50 40 40 40
SSI 78 90 79 88 / 40 20 20 40
JAX 74 94 74 91 / 40 30 30 40
SGJ 75 93 78 89 / 30 30 20 50
GNV 71 93 71 93 / 30 40 30 40
OCF 72 93 72 93 / 30 40 20 40
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&
SHULER/ALLEN/
Hazardous weather outlook, Aug 2, 1:50 PM EST, 2 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
250 PM EDT THU AUG 2 2012
AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-031000-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
250 PM EDT THU AUG 2 2012
...SEVERE THUNDERSTORM WATCH 550 IN EFFECT UNTIL 8 PM FOR
SOUTHEAST GEORGIA...
...STRONG THUNDERSTORMS POSSIBLE THIS AFTERNOON INTO EARLY
EVENING FOR NORTHEAST FLORIDA...
THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO EARLY
EVENING. ISOLATED TO SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL
BE POSSIBLE...WITH DAMAGING WINDS AND LARGE HAIL THE THREATS. A
SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 8 PM FOR SOUTHEAST
GEORGIA.
HEAT INDICES WILL TOP OUT NEAR 100 TO 105 DURING THE AFTERNOON.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
SCATTERED THUNDERSTORMS ARE EXPECTED EACH AFTERNOON AND EVENING
THROUGH THE WEEKEND AND INTO THE MIDDLE OF NEXT WEEK.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.
FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Aug 2, 3:48 PM EST, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
448 PM EDT THU AUG 2 2012
GAZ162-163-022130-
CLINCH-ECHOLS-
448 PM EDT THU AUG 2 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN CLINCH
AND NORTHERN ECHOLS COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 530 PM EDT...
AT 448 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES SOUTHEAST OF MAYDAY...OR 9 MILES
NORTHEAST OF STATENVILLE...MOVING NORTHEAST AT 10 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND MAYDAY THROUGH 530 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR SOUTHEAST GEORGIA.
LAT...LON 3087 8298 3090 8298 3098 8282 3073 8279
3072 8301 3086 8303
TIME...MOT...LOC 2048Z 230DEG 10KT 3080 8293
ENYEDISpecial weather statement, Aug 2, 3:53 PM EST, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
453 PM EDT THU AUG 2 2012
FLZ024-022130-
NASSAU-
453 PM EDT THU AUG 2 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN NASSAU
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 530 PM EDT...
AT 454 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 7 MILES SOUTHWEST OF HILLIARD...MOVING
NORTHEAST AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND HILLIARD THROUGH 530 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR SOUTHEAST GEORGIA.
LAT...LON 3052 8202 3054 8202 3057 8201 3057 8200
3064 8204 3068 8205 3072 8192 3055 8188
TIME...MOT...LOC 2054Z 228DEG 5KT 3061 8198
ENYEDISpecial weather statement, Aug 2, 3:57 PM EST, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
457 PM EDT THU AUG 2 2012
GAZ136-153-022200-
INLAND GLYNN-WAYNE-
457 PM EDT THU AUG 2 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN WAYNE
AND NORTHWESTERN GLYNN COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 600 PM EDT...
AT 457 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 4 MILES NORTH OF
DOCTORTOWN TO 6 MILES NORTHEAST OF EVERETT...MOVING SOUTH AT 15 MPH.
A LARGE THUNDERSTORM MERGER IS EXPECTED...AND WILL AFFECT AREAS
AROUND DOCTORTOWN...JESUP...MOUNT PLEASANT...GARDI...EVERETT AND
THALMANN THROUGH 600 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. IF
FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR SOUTHEAST GEORGIA.
LAT...LON 3167 8184 3166 8181 3158 8169 3149 8164
3148 8161 3145 8162 3142 8160 3134 8149
3126 8153 3128 8173 3133 8173 3136 8181
3154 8196 3169 8193 3171 8187
TIME...MOT...LOC 2057Z 000DEG 11KT 3170 8184 3144 8158
ENYEDISpecial weather statement, Aug 2, 4:13 PM EST, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
513 PM EDT THU AUG 2 2012
FLZ040-022145-
MARION-
513 PM EDT THU AUG 2 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL MARION
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 545 PM EDT...
AT 513 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 2 MILES WEST OF BURBANK...OR 6 MILES SOUTHWEST
OF FORT MCCOY...MOVING NORTHEAST AT 15 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND ANTHONY...BURBANK AND
FORT MCCOY THROUGH 545 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR SOUTHEAST GEORGIA.
LAT...LON 2929 8187 2918 8206 2928 8216 2946 8200
TIME...MOT...LOC 2113Z 218DEG 12KT 2931 8202
ENYEDI
Special weather statement, Aug 2, 4:19 PM EST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
519 PM EDT THU AUG 2 2012
FLZ024-022145-
NASSAU-
519 PM EDT THU AUG 2 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL NASSAU
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 545 PM EDT...
AT 520 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 5 MILES NORTHWEST OF CALLAHAN...MOVING EAST AT
5 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
CALLAHAN THROUGH 545 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3058 8178 3055 8185 3054 8195 3066 8198
3071 8182
TIME...MOT...LOC 2120Z 258DEG 5KT 3062 8187
ENYEDISpecial weather statement, Aug 2, 4:31 PM EST, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
531 PM EDT THU AUG 2 2012
FLZ025-032-033-022215-
CLAY-DUVAL-ST. JOHNS-
531 PM EDT THU AUG 2 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN CLAY...
WESTERN ST. JOHNS AND EXTREME SOUTHERN DUVAL COUNTIES FOR STRONG
WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 615 PM EDT...
AT 532 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 3 MILES SOUTH OF
SWITZERLAND TO 4 MILES SOUTH OF GREEN COVE SPRINGS...MOVING EAST AT 5
MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
SWITZERLAND...GREEN COVE SPRINGS...FRUIT COVE AND PICOLATA THROUGH
615 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR SOUTHEAST GEORGIA.
LAT...LON 3015 8153 2993 8148 2990 8169 3008 8172
TIME...MOT...LOC 2132Z 260DEG 3KT 3004 8164 2994 8166
ENYEDI
Thunderstorm Wind, St. Johns
- When
- August 2, 4:33 PM EST
- Where
- St. Johns County, 2.49 mi WSW of Orangedale
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 30.010, -81.660
Power lines were damaged along State Road 13 by thunderstorm wind gusts. The time of damage was based on radar.
Thunderstorm Wind, St. Johns
- When
- August 2, 4:56 PM EST
- Where
- St. Johns County, 0.91 mi SW of Fruit Cove
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 30.090, -81.640
Power lines were damaged along State Road 13 near Colee Cove. The time of damage was based on radar.
Heavy Rain, Clay
- When
- August 2, 6:58 PM EST to 7:43 PM EST
- Where
- Clay County, 1.38 mi WSW of Doctors Lake
- Reported by
- CoCoRaHS
- Coordinates
- 30.140, -81.770
An observer measured 2.39 inches of rainfall in 45 minutes. Minor flooding was also reported.
Thunderstorm Wind, St. Johns
- When
- August 2, 7:20 PM EST
- Where
- St. Johns County, 1.83 mi NW of Crescent Beach
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 29.790, -81.270
Power lines were damaged which caused power outages near Butler Beach. The time of damage was based on radar.
Thunderstorm Wind, Flagler
- When
- August 2, 7:25 PM EST
- Where
- Flagler County, 2.27 mi NW of Mantanzas
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 29.630, -81.300
Power lines were damaged with widespread power outages near northern Palm Coast.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Heavy Rain
- Rainfall totals unusual for the place and season that did not produce a flood.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Tennessee, August 2, 20122 deaths · 1 event
- Heat in Alabama, August 2, 20121 death · 1 event
- Flash Flood and Damaging Winds in Georgia, August 2, 20128 injured · $124,000 · 50 kt wind · 5 events
- Lightning Strikes in Nebraska, August 2 to 3, 2012$400,000 · 6 events
- Wildfire in Nebraska, August 2 to 3, 2012$400,000 · 3 events
- Damaging Wind and Lightning Strike in Alabama, August 2, 20121 injured · $110,000 · 2 events
- Hail and Damaging Winds in South Dakota, August 2, 2012$65,000 · 1.75 in hail · 13 events
- Damaging Wind in Michigan, August 2, 2012$100,000 · 60 kt wind · 1 event
- Hail in Wyoming, August 2, 2012$60,000 · 1.75 in hail · 2 events
- Hail and Damaging Winds in Georgia, August 2, 2012$55,000 · 1 in hail · 3 events
- Flash Flood and Hail in North Carolina, August 2, 2012$20,000 · 1.75 in hail · 14 events
- Hail and Damaging Winds in Virginia, August 2, 2012$21,000 · 1 in hail · 11 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 399292, 399294, 399288, 399299, 399300.